Segui
Alessio D'Alý
Alessio D'Alý
Politecnico di Milano
Email verificata su dima.unige.it - Home page
Titolo
Citata da
Citata da
Anno
Many faces of symmetric edge polytopes
A D'Alý, E Delucchi, M Michałek
Electronic Journal of Combinatorics 29 (3), P3.24, 2022
23*2022
Toric ideals associated with gap-free graphs
A D'Alý
Journal of Pure and Applied Algebra 219 (9), 3862-3872, 2015
192015
Resolutions of co-letterplace ideals and generalizations of Bier spheres
A D’Alý, G Fl°ystad, A Nematbakhsh
Transactions of the American Mathematical Society 371 (12), 8733-8753, 2019
18*2019
The geometry of gaussoids
T Boege, A D’Alý, T Kahle, B Sturmfels
Foundations of Computational Mathematics 19, 775-812, 2019
152019
Edge ideals and DG algebra resolutions
A Boocher, A D'Alý, E Grifo, J Montano, A Sammartano
Le Matematiche 70 (1), 215-238, 2015
142015
Stanley-Reisner rings for symmetric simplicial complexes, G-semimatroids and Abelian arrangements
A D'Alý, E Delucchi
arXiv preprint arXiv:1804.07366, 2018
102018
Resolutions of letterplace ideals of posets
A D’Alý, G Fl°ystad, A Nematbakhsh
Journal of Algebraic Combinatorics 45, 911-930, 2017
9*2017
Graded algebras with cyclotomic Hilbert series
A Borzý, A D'Alý
Journal of Pure and Applied Algebra 225 (12), 106764, 2021
52021
The Koszul property for spaces of quadrics of codimension three
A D'Alý
Journal of Algebra 490, 256-282, 2017
52017
On the gamma-vector of symmetric edge polytopes
A D'Alý, M Juhnke-Kubitzke, D K÷hne, L Venturello
arXiv preprint arXiv:2201.09835, 2022
32022
On the growth of deviations
A Boocher, A D'Alý, E Grifo, J Monta˝o, A Sammartano
Proceedings of the American Mathematical Society 144 (12), 5049-5060, 2016
32016
Koszul Gorenstein algebras from Cohen-Macaulay simplicial complexes
A D'Alý, L Venturello
arXiv preprint arXiv:2106.05051, 2021
22021
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–12